# SDR MALA060232

- Difficulty date: March 25, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 18,608 hours, 20,372 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49410001
- Part serial: 2040787
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF FROM MSP, THE CREW RETRACTED THE LANDING GEAR AND HAD 3 GREEN AND THE GEAR INTRANSIT LIGHT ILLUMINATED.  THE CAPTAIN STATED THAT THERE WAS NOTHING IN THE QRH FOR THIS PROBLEM.  THE CREW EXTENDED THE LANDING GEAR AND THE AIRCRAFT RETURNED TO MSP.  FOUND LANDING GEAR CONTROL UNIT LAMPS TEST BUTTON STICKY.  REPLACED LANDING GEAR CONTROL UNIT P/N D494-10-001, S/N OFF 204/07-87, S/N ON 095/07-85 IAW AMM 21-31-05-02 AND COMPLETED GEAR SWINGS IAW AMM 32-30-00.  ALL CHECKS GOOD.
